# SDR UIEA2019111855916

- Difficulty date: November 15, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 80,663 hours, 13,740 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Overhead Hatch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD HATCH WILL NOT CLOSE OR OPEN.( ADJUSTED DOOR MECHANISM AS PER AMM 52-21-01, OPS CHECK NORMAL. )
